# SDR ABXA000478

- Difficulty date: October 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 5910130391N1
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT END OF NR 3 RADIAL ON NR 6 T-CAP APPROXIMATELY .25 INCH LENGTH.  REPLACED NR 6 T-CAP IAW ABX EA 53120037-006.
